# SDR ASAA2018020223720

- Difficulty date: February 2, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 50,780 hours, 22,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET FLOORBEAM STA 947 UPPER CAP HAS MULTIPLE SPOTS OF CORROSION AROUND FLOOR PANEL FASTENER HOLES. GROUNDED - YES. REPAIRED AFT WET AREA STA 947 FLOORBEAM, RBL 9.5 TO RBL 49.5 IAW EA NO 700-53EA-19878 AND SRM 53-70-51-2R-5W=" 0=.180 R=0.00 L=2.5' D=.180.
